Downloads: 112 | Views: 122
Research Paper | Mathematics | India | Volume 4 Issue 11, November 2015
The Zeros of Polar Derivative of Polynomials with Respect to Real Number
K. Sravani  | K. Anoosha  | G. L. Reddy 
Abstract: In this paper we obtain the size of the disc in which the zeros of polar derivatives of polynomial of degree n with real coefficients with respect to a real alpha lie.
Keywords: zeros, polar derivatives, polynomials, real
Edition: Volume 4 Issue 11, November 2015,
Pages: 1421 - 1423
Similar Articles with Keyword 'zeros'
Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015Pages: 2937 - 2942
Zero-Free Region for Polynomials with Restricted Coefficients
G. L. Reddy  | P. Ramulu | C. Gangadhar
Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015Pages: 1921 - 1924
Zeros of Polar Derivative with Respect to A Real Number
G. L. Reddy  | K. Anoosha  | K. Sravani